Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 22, NWS Buffalo, NY

May 25, 2019Jefferson County, Lewis County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at May 25, 2019, 5:24 PM EDT for Jefferson County, Lewis County, New York. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 5:24 PM EDT (21:24 UTC)
Expired
May 25, 2019, 6:15 PM EDT
In force
51 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, NY, Lewis County, NY

The radar

The Ft Drum radar (KTYX), 51 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:42 PM EDTTSTM WND DMG1 N La Fargeville, NYTREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

570 
WUUS51 KBUF 252124
SVRBUF
NYC045-049-252215-
/O.NEW.KBUF.SV.W.0022.190525T2124Z-190525T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
524 PM EDT Sat May 25 2019

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Jefferson County in central New York...
  Northeastern Lewis County in central New York...

* Until 615 PM EDT..

* At 524 PM EDT, a severe thunderstorm was located near Cedar Point
  State Park, or 24 miles northwest of Watertown, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Clayton, Wellesley Island State Park, Cedar Point State Park,
  Redwood, Kring Point State Park, Philadelphia, Alexandria Bay,
  Theresa, Antwerp and Harrisville.

 This includes Interstate 81 between exits 49 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4410 7517 4402 7516 4420 7629 4422 7619
      4424 7617 4428 7616 4430 7613 4440 7584
TIME...MOT...LOC 2124Z 277DEG 45KT 4425 7622 

HAIL...0.75IN
WIND...60MPH
 
$$

Fries
3 follow-up statements
647 
WWUS51 KBUF 252144
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
544 PM EDT Sat May 25 2019

NYC045-049-252215-
/O.CON.KBUF.SV.W.0022.000000T0000Z-190525T2215Z/
Jefferson NY-Lewis NY-
544 PM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN JEFFERSON AND NORTHEASTERN LEWIS COUNTIES...

At 544 PM EDT, a severe thunderstorm was located near Redwood, or 14
miles northwest of Fort Drum, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Redwood, Kring Point State Park, Philadelphia, Alexandria Bay,
Theresa, Antwerp, Harrisville, La Fargeville, Diana Center and
Plessis.

 This includes Interstate 81 between exits 49 and 50.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4410 7517 4402 7516 4418 7612 4440 7584
TIME...MOT...LOC 2144Z 276DEG 44KT 4424 7590 

HAIL...0.75IN
WIND...60MPH
 
$$

Fries
860 
WWUS51 KBUF 252159
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
559 PM EDT Sat May 25 2019

NYC045-049-252215-
/O.CON.KBUF.SV.W.0022.000000T0000Z-190525T2215Z/
Jefferson NY-Lewis NY-
559 PM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN JEFFERSON AND NORTHEASTERN LEWIS COUNTIES...

At 559 PM EDT, a severe thunderstorm was located 10 miles southeast
of Redwood, or 11 miles southwest of Gouverneur, moving east at 50
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Philadelphia, Theresa, Antwerp, Harrisville, Oxbow, Muskellunge Lake,
Lake Bonaparte, Diana Center and Natural Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4410 7517 4402 7516 4414 7587 4434 7571
TIME...MOT...LOC 2159Z 277DEG 45KT 4422 7563 

HAIL...0.75IN
WIND...60MPH
 
$$

Fries
660 
WWUS51 KBUF 252212
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
612 PM EDT Sat May 25 2019

NYC045-049-252222-
/O.EXP.KBUF.SV.W.0022.000000T0000Z-190525T2215Z/
Jefferson NY-Lewis NY-
612 PM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
NORTHEASTERN LEWIS COUNTIES WILL EXPIRE AT 615 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4410 7517 4402 7516 4414 7587 4434 7571
TIME...MOT...LOC 2212Z 277DEG 45KT 4420 7542 

$$

Fries

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:27 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, May 25, 2:27 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
227 PM EDT Sat May 25 2019

.SYNOPSIS...
A few rounds of thunderstorms will move across the region ahead of a
cold front overnight.  Some thunderstorms may be strong with gusty
winds, hail, and heavy rain. High pressure will then ridge southward
from Canada and into the Great Lakes providing mainly dry weather
for Sunday and Monday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Convection is forming along lake breeze boundaries this afternoon in
a moist and buoyant airmass.  Low to mid level shear is near 40-
50kts with some directional shear, at least initially this
afternoon, evident in 1 minute GOES16 MDS. Surface temps near 80F
support an uncapped airmass with CAPE near 2000 J/kg.  Expect
developing cells to form a broken or solid line, while moving east
across the Southern Tier and mid to upper Genesee Valley and into
the Finger Lakes region later this afternoon.

Early this evening, another line forming on the Northern Lake Erie
breeze in Southern Ontario should continue east, fighting its way
across the downstream Lake Erie shadow, and redeveloping or re-
intensifying as it moves into portions or all of the Niagara
Frontier.  This band should move a little more ESE when compared to
the afternoon convection.

Both of the above lines have the potential to produce severe weather
given the sheared environment capable of sustaining updrafts, with
resulting hail and/or strong gusty winds.  With storm motion, a
heavy rain is looking less likely, although there could still be
some training, with a higher threat east of Lake Ontario.

The cold front will gradually move across the region tonight, with
showers and thunderstorms ending from west to east. Low and mid
level clouds will linger into the morning, with patchy fog possible
toward morning.

A weak secondary trough will drop across our region Sunday, clearing
the region of the moderately humid airmass, while possibly bringing
a shower or thunderstorm, at least over the Southern Tier. Skies
should begin to clear from north to south through the afternoon as
drier air is pushed across our region.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Following the passage of Sunday's cold front...Canadian high pressure
will ridge southeastward across New York State and provide our region
with quiet/dry weather and comfortable temperatures for the remainder
of the long holiday weekend...with lows in the upper 40s to lower 50s
Sunday night followed by highs mainly in the upper 60s to lower 70s
on Memorial Day. As such...the holiday itself will be the best of the
three weekend days.

Monday night and Tuesday our weather will then deteriorate again as the
surface ridge slides off to our east...and gives way to an encroaching
warm frontal boundary and the first in the next series of waves rippling
northeastward around the periphery of upper level ridging anchored across
the southeastern states. The latest model consensus continues to suggest
convective chances returning from west to east Monday night out ahead
of these features...with the greatest potential for such found south of
Lake Ontario. Showers and storms should then become more numerous for at
least a portion of Tuesday as the wave passes directly across New York
State. With an overall warm air advection regime in place temperatures
will also be on the rise again...with the advancing warm frontal boundary
simultaneously dictating a decent northeast-southwest gradient in readings.
More specifically...Monday night's lows will range from the upper 40s
across the North Country to the mid and upper 50s south of Lake Ontario...
with Tuesday's highs then similarly ranging from the upper 60s to mid-upper
70s...with some readings in the 80s not out of the question should portions
of the area manage to break into the warm sector and experience sufficient
dry time.

After that...the initial wave will slide off to our east Tuesday evening...
while a second and stronger wave develops into the Upper Great Lakes.
With our area thus lying in between these two systems...precipitation
chances should tend to temporarily decrease for Tuesday night...though
with considerable uncertainty in the position of the lingering frontal
boundary will have to maintain at least chance PoPs to cover the potential
for any attendant widely scattered to scattered convection. Otherwise the
general upward trend in temperatures will continue...with lows ranging
from the mid 50s across the North Country to the lower 60s across much
of far western New York.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Moving on into the longer term portion of the forecast...the second
and stronger wave appears as if it will push across Southern Ontario
and into western Quebec Wednesday and Wednesday night...while pushing
an attendant warm frontal segment and/or prefrontal trough across
our region between Wednesday and Wednesday evening. This should result
in the likelihood of yet another round of showers and storms crossing
our region during this time frame...with an attendant 50 kt low level
jet and sufficiently strong mid and upper level wind fields again
supporting a potential for some of these to become strong to severe.
Following the passage of this feature...convective chances should
then again dwindle at least somewhat Wednesday night. With respect
to temps...highs on Wednesday will be heavily dependent on the rate
of progress of the surface boundary and its attendant cloud/precipitation
coverage. Currently readings from the mid 70s to lower 80s appear
to be a decent bet...however it should be noted that the increasing
warmth of our airmass aloft (850 mb temps pushing into the mid teens
Celsius) would be enough to support readings of a category higher
than this in some locations should there turn out to be enough dry
time. Following this...fairly widespread lows in the lower to mid
60s can then be expected for Wednesday night.

On Thursday surface low pressure will push further northeastward
across Quebec Province...and in tandem with an approaching mid
level trough will push its trailing cold front across our region.
This should result in another round of at least scattered showers
and storms. Canadian high pressure and cooler/drier air building
into our region in the wake of the front should then bring a welcome
period of fair dry weather and more comfortable temperatures for
Friday and Friday night...with the latter returning to right around
normal levels for the end of May.

Finally...the surface ridge will slide off to our east on Saturday...
while allowing the next wave of low pressure and its trailing cold
front to approach our region from the northwest. This could result
in a renewed potential for some scattered showers and storms as we
progress through the day...along with temperatures climbing back into
the 70s areawide as a southwesterly flow of warmer air overspreads
our region in between the departing high and advancing low.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Western NY is within the warm sector this afternoon with convection
forming on lake breezes.  Expect a line to move east across the
Genesee Valley and into the Finger Lakes, clipping KROC in the
process. This will be followed by additional convection moving
across lake shadows late this afternoon and early evening. Brief IFR
will be possible within storms.

Convection will move east of the area after 00Z, with the cold front
itself approaching this evening, but with little if any convection.
Rather, expected just an increase in cloud cover following the
frontal passage late tonight. This will result in areas of MVFR
CIGS, possibly IFR, due to lower clouds behind the front late
tonight, before VFR slowly returns on Sunday as surface high
pressure moves in from the upper Great Lakes.

Outlook...
Monday...VFR.
Tuesday...Mainly VFR with a chance of showers and
thunderstorms.
Wednesday and Thursday...Mainly VFR with a chance of showers
and thunderstorms.

&&

.MARINE...
WSW winds are expected into this evening ahead of a cold front.
Winds should peak at around 15 knots, so no marine headlines are
anticipated however there may be a few strong thunderstorms into the
evening ahead of a cold front. Winds will gradually turn northwest
by Sunday night into Monday and weaken.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Apffel/Zaff
NEAR TERM...Zaff
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...Zaff
MARINE...Apffel/Zaff
Hazardous weather outlook, May 25, 5:48 AM EDT, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
548 AM EDT Sat May 25 2019

NYZ001>005-010>014-019>021-085-261000-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
548 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

There will be a slight risk for strong to severe thunderstorms today,
centered between 3 pm and 7 pm across the region. The primary threat
will be damaging wind gusts, with isolated large hail also possible.
Cloud to ground lightning is expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-261000-
Oswego-Jefferson-Lewis-
548 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Strong thunderstorms will be possible today and this evening across
the region.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-261000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
548 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Thomas

In the hours before

Special weather statement, May 25, 2:31 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
231 PM EDT Sat May 25 2019

NYZ012-013-019>021-085-252000-
Chautauqua-Cattaraugus-Allegany-Livingston-Southern Erie-Wyoming-
231 PM EDT Sat May 25 2019

...THUNDERSTORMS OVER THE SOUTHERN TIER TO INTENSIFY AND BECOME MORE
WIDESPREAD THIS AFTERNOON...

At 222 PM EDT, scattered thunderstorms were found across parts of
the Western Southern Tier and the Lower Genesee Valley. While these
storms were not producing severe weather as of 2:30 PM EDT, they
will intensify and become more numerous during the course of the
afternoon. The main threat from this building thunderstorm threat is
for damaging straight line winds and hail, although a tornadic
threat cannot be ruled out.

Remember that ALL thunderstorms produce deadly lightning and
downpours, so if you are outdoors, pay attention to the sky and be
alert for updated forecasts and possible warnings. Those camping
should be particularly careful, including having a plan of where to
go at the first sound of thunder.

Locations impacted include...
Jamestown, Olean, Fredonia, Geneseo, Salamanca, Dansville,
Wellsville, Allegany State Park, Letchworth State Park, Boston,
Springville, Alfred, Perry, Warsaw, Colden, Westfield, Lakewood,
Mount Morris, Gowanda and Conesus.

This includes the following highways...
 Interstate 390 between exits 4 and 7.
 Interstate 86 between exits 4 and 33.

These storms will intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 4200 7976 4223 7976 4283 7840 4282 7763
      4258 7763 4253 7766 4253 7772 4200 7775
TIME...MOT...LOC 1822Z 239DEG 49KT 4245 7763

RSH
Special weather statement, May 25, 4:01 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Buffalo NY
401 PM EDT Sat May 25 2019

NYZ010-012>014-019>021-085-252130-
Chautauqua-Cattaraugus-Allegany-Ontario-Livingston-Southern
Erie-Wyoming-Northern Erie-
401 PM EDT Sat May 25 2019

...A STRONG THUNDERSTORM WILL AFFECT WYOMING...CATTARAUGUS...SOUTHERN
ERIE...LIVINGSTON...CHAUTAUQUA...ALLEGANY AND SOUTHWESTERN ONTARIO
COUNTIES...

At 400 PM EDT, scattered thunderstorms were found across parts of
the Western Southern Tier and western Finger Lakes region. While
these storms were not producing severe weather as of 4 PM EDT, they
are expected to intensify and become more numerous during the
remainder of the afternoon into the early evening. The main threat
from the building thunderstorm threat is for damaging straight line
winds and hail, although a tornadic threat cannot be ruled out.

Remember that ALL thunderstorms produce deadly lightning and
downpours, so if you are outdoors, pay attention to the sky and be
alert for updated forecasts and possible warnings. Those camping
should be particularly careful, including having a plan of where to
go at the first sound of thunder.

Locations impacted include...
Jamestown, Olean, Fredonia, Geneseo, East Aurora, Salamanca,
Dansville, Wellsville, Allegany State Park, Letchworth State Park,
Boston, Eden, Springville, Alfred, Perry, Warsaw, Bennington, Colden,
Westfield and Lakewood.

This includes the following highways...
 Interstate 390 between exits 4 and 8.
 Interstate 86 between exits 4 and 33.

LAT...LON 4200 7976 4222 7976 4285 7846 4284 7715
      4276 7719 4274 7733 4258 7737 4258 7766
      4253 7766 4253 7772 4200 7775
TIME...MOT...LOC 1958Z 238DEG 49KT 4245 7763

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:47 AM EDTSpecial Weather StatementBUFGenesee43 min
May 25, 2:31 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua, Livingston, Wyoming89 min
May 25, 4:01 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua, Livingston, Wyoming89 min
May 25, 5:24 PM EDTSpecial Marine WarningBUF21 min
May 25, 5:28 PM EDTSevere Thunderstorm WarningBUFAllegany47 min
May 25, 5:51 PM EDTSpecial Marine WarningBUF84 min
May 25, 6:15 PM EDTSpecial Weather StatementBUFNiagara45 min
May 25, 6:25 PM EDTSevere Thunderstorm WarningBUFNiagara50 min
May 25, 6:28 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua62 min
May 25, 6:40 PM EDTSpecial Marine WarningBUF50 min
May 25, 6:45 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Wyoming32 min
May 25, 6:50 PM EDTSpecial Marine WarningBUF40 min
May 25, 7:00 PM EDTSpecial Weather StatementBUFChautauqua30 min
May 25, 7:09 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Wyoming66 min
May 25, 7:29 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Wyoming61 min
May 25, 7:33 PM EDTSevere Thunderstorm WarningBUFAllegany42 min
May 25, 7:35 PM EDTTornado WarningBUFAllegany29 min
May 25, 7:44 PM EDTSpecial Marine WarningBUF61 min
May 25, 7:57 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Oswego, Wayne51 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.